# SDR HALA2022021500060

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 32,533 hours, 5,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 EXIT SIGN COVER AT 3R DOOR IS LOOSE .CORRECTIVE ACTION: RESECURED EXIT SIGN COVER AT 3R. (7721777)
